It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z





Howdy folks,

Well I did # 21 last night, 3 more until half way HOOOOYA, it goes so fast, kinda like, it was just yesterday and I was 21 years old, hmmmm ok maybe even faster then that, he.

If the second half goes even half as fast as the first, it will be a blurr, "Tip toe thru the tulips"-

I watched a rerun of fear factor, during my shot, I injected low on my right side, I could not inject, "oh oh, I thought "now what".

Because I make awful sure I have all the air out now, after trying once to inject a bunch of air into my belly, [if you forget, it will not inject air, into fatty tissue, a potential fatal mistake in the blood stream, you have to retract the needle and take out any air,].

I retracted the needle,but I had all the air out, and a precious drop of Pegasys fell to the floor, hmmm, so I reapplied a alcohol pad to my side near the first sight and it injected fine, do not know what happened there, I just stick it straight in, maybe I was in straight muscle, instead of fatty tissue, might have to eat more chocolate ice cream, he he.

On other notes, I noticed I half to wear my sun glasses out doors even when cloudy, my eyes get sore, causing a slight headache if I forget my sunglasses, so get a couple of your favorite pair, put one in each vehicle, and the house, garage etc. remember on treatment, you are light sensitive.

On my Great northern adventure, I had no problem with getting over sunburn, as we had a mixture of cloud and sunlight, I wore hats, [very important for us], and long pants and shirts sleeves. But with the real hot months coming up, beware.

-BUT STILL GET THE HE** OUT DOORS.

To all the new comers on treatment, -WATER, WATER WATER, you will need even more during these summer months, A normal person can, just sitting in the shade on a hot summers day, lose a Quart/liter and a half, just though perspiration, in several hours, so you will have to adjust your intake even more from the mild winter months.

I can tell if I am not drinking my required water, I instantly get those flu like aches and pains coming on, I knock back a bottle of water, and symptoms instantly disappear,

Remember with drinking a lot of water, you will flush your body of important minerals and electrolytes, [sodium, potassium] which have to be replaced, many well-known sports drinks, will do this, and they taste good, do not over do the sports drinks though.

When I take my Ribavirin in the morning and evening, I toss back a fresh banana, natures perfect food, which gives you solid food with your pills, and replaces your needed potassium, I am a peanut junkie, which I used to eat unsalted, but now that I drink lots of water, I switched to salted, which replaces the sodium content which is quickly passed by the water and normal perspiration.

I am feeling great, still am on nothing but Tylenol, with my pegasys, [ other than Vits. C, E and B complex]
no phyc problems, anger management is normal, on sunny days I feel outstanding, life is good, make the best of it, HOOOYA.

I wish everyone well on his or her treatment adventures that are just starting and or nearing the end, or even still undecided.

Someday we will make this right,
One day we will win this fight.
Do not let treatment control you,
Control your treatment.
Be positive, to achieve a negative, be well+

Neil


------------------
--Get Outdoors-Enjoy Life----Neil

[This message has been edited by LOST1 (edited 06-24-2003).]





All times are GMT -7. The time now is 12:05 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!